RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2010, Number 3, Pages 72–81 (Mi ivm6713)  

This article is cited in 4 scientific papers (total in 4 papers)

Algebras over operad of spheres

S. N. Tronin

Chair of Algebra and Mathematical Logics, Kazan State University, Kazan, Russia

Abstract: We study an operad whose components are multidimensional spheres. We give a description (up to the rational equivalence) of the variety of algebras over this operad in terms of symbols of operations and identities.

Keywords: operad, algebra, variety, rational equivalence, convexor, simplex, sphere.

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2010, 54:3, 63–71

Bibliographic databases:

UDC: 512
Received: 11.12.2007

Citation: S. N. Tronin, “Algebras over operad of spheres”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, no. 3, 72–81; Russian Math. (Iz. VUZ), 54:3 (2010), 63–71

Citation in format AMSBIB
\Bibitem{Tro10}
\by S.~N.~Tronin
\paper Algebras over operad of spheres
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2010
\issue 3
\pages 72--81
\mathnet{http://mi.mathnet.ru/ivm6713}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2778326}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2010
\vol 54
\issue 3
\pages 63--71
\crossref{https://doi.org/10.3103/S1066369X10030096}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649594772}


Linking options:
  • http://mi.mathnet.ru/eng/ivm6713
  • http://mi.mathnet.ru/eng/ivm/y2010/i3/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arone G., Kankaanrinta M., “The Sphere Operad”, Bull. London Math. Soc., 46:1 (2014), 126–132  crossref  mathscinet  zmath  isi
    2. S. N. Tronin, “On algebras over multicategories”, Russian Math. (Iz. VUZ), 60:2 (2016), 52–61  mathnet  crossref  isi
    3. Darabi A., Forouzanfar A.-M., “Periodic Shadowing and Standard Shadowing Property”, Asian-Eur. J. Math., 10:1 (2017), 1750006  crossref  isi
    4. A. R. Gainullina, S. N. Tronin, “Algebry nad operadoi polykh kubov i novaya metrika v neotritsatelnom kvadrante evklidovoi ploskosti”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 159, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2017, 21–32  mathnet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:247
    Full text:41
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021